On the growth of proper polynomial mappings
Annales Polonici Mathematici, Tome 45 (1985) no. 3, pp. 297-309
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_45_3_297_309,
author = {A. P{\l}oski},
title = {On the growth of proper polynomial mappings},
journal = {Annales Polonici Mathematici},
pages = {297--309},
year = {1985},
volume = {45},
number = {3},
doi = {10.4064/ap-45-3-297-309},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-45-3-297-309/}
}
A. Płoski. On the growth of proper polynomial mappings. Annales Polonici Mathematici, Tome 45 (1985) no. 3, pp. 297-309. doi: 10.4064/ap-45-3-297-309
Cité par Sources :